# SDR SIMA2011347003

- Difficulty date: December 12, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- Aircraft time: 25,194 hours, 22,372 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Guard
- Part number: 4800202
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4573 DURING THE PRE FLIGHT INSPECTION FOUND THE GUARD FOR APU FIRE EXTIN BUTTON HAS BROKEN SPRING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE APU FIRE SW GUARD IAW AMM 20-13-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.
